Alert archive / Texas / Red Flag Warnings in 2009

Red Flag Warning 7, NWS Austin/San Antonio, TX

February 27, 200933 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Feb 27, 2009, 2:01 PM CST for 33 counties in Texas. It took effect at Feb 28, 2009, 10:00 AM CST. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 27, 2009, 2:01 PM CST (20:01 UTC)
In effect from
Feb 28, 2009, 10:00 AM CST
Expired
Feb 28, 2009, 6:00 PM CST
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 1:30 PM CSTNON-TSTM WND DMGMartindale, TXPOWERLINES AND TRAFFIC CONTROL LIGHTS BLOWN DOWN IN MARTINDALE AT HIGHWAY 142 AND HIGHWAY 80.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2023 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 272001
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
201 PM CST FRI FEB 27 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM SATURDAY MORNING UNTIL 6 PM
SATURDAY AFTERNOON FOR ALL OF SOUTH CENTRAL TEXAS...

.A COLD FRONT WILL MOVE INTO THE TEXAS HILL COUNTRY LATE THIS
AFTERNOON AND MOVE SOUTHWARD ACROSS THE REMAINDER OF SOUTH
CENTRAL TEXAS TONIGHT. A RE-ENFORCING SURGE OF COLD HIGH PRESSURE
WILL BUILD INTO THE AREA ON SATURDAY. NORTHERLY WINDS OF 20 TO 30
MPH WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED ON SATURDAY WITH
RELATIVE HUMIDITIES FALLING BELOW 20 PERCENT. WINDS WILL SLOWLY
DECREASE SATURDAY EVENING. ELEVATED FIRE WEATHER CONDITIONS ARE
ALSO EXPECTED SUNDAY AND MONDAY.

TXZ171>173-183>193-202>208-217>224-228-281100-
/O.UPG.KEWX.FW.A.0006.090228T1600Z-090301T0000Z/
/O.NEW.KEWX.FW.W.0007.090228T1600Z-090301T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-DIMMIT-
201 PM CST FRI FEB 27 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST
SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A COLD FRONT WILL MOVE INTO THE TEXAS HILL COUNTRY LATE THIS
AFTERNOON AND MOVE SOUTHWARD ACROSS THE REMAINDER OF SOUTH
CENTRAL TEXAS TONIGHT. A RE-ENFORCING SURGE OF COLD HIGH PRESSURE
WILL BUILD INTO THE AREA ON SATURDAY. NORTHERLY WINDS OF 20 TO 30
MPH WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED ON SATURDAY WITH
RELATIVE HUMIDITIES FALLING BELOW 20 PERCENT. WINDS WILL SLOWLY
DECREASE SATURDAY EVENING. ELEVATED FIRE WEATHER CONDITIONS ARE
ALSO EXPECTED SUNDAY AND MONDAY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ194-209-225-281100-
/O.NEW.KEWX.FW.W.0007.090228T1600Z-090301T0000Z/
LEE-FAYETTE-LAVACA-
201 PM CST FRI FEB 27 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST
SATURDAY. 

A COLD FRONT WILL MOVE INTO THE TEXAS HILL COUNTRY LATE THIS
AFTERNOON AND MOVE SOUTHWARD ACROSS THE REMAINDER OF SOUTH
CENTRAL TEXAS TONIGHT. A RE-ENFORCING SURGE OF COLD HIGH PRESSURE
WILL BUILD INTO THE AREA ON SATURDAY. NORTHERLY WINDS OF 20 TO 30
MPH WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED ON SATURDAY WITH
RELATIVE HUMIDITIES FALLING BELOW 20 PERCENT. WINDS WILL SLOWLY
DECREASE SATURDAY EVENING. ELEVATED FIRE WEATHER CONDITIONS ARE
ALSO EXPECTED SUNDAY AND MONDAY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
1 follow-up statement
000 
WWUS84 KEWX 281038
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CST SAT FEB 28 2009

...RED FLAG WARNING IS IN EFFECT FROM 10 AM UNTIL 6 PM TODAY FOR
ALL OF SOUTH CENTRAL TEXAS...

TXZ171>173-183>194-202>209-217>225-228-010000-
/O.CON.KEWX.FW.W.0007.090228T1600Z-090301T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
438 AM CST SAT FEB 28 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH CAN BE
EXPECTED TODAY WITH RELATIVE HUMIDITIES FALLING BELOW 15 TO 20
PERCENT. ALTHOUGH THE RELATIVE HUMIDITIES WILL REMAIN LOW...THE
WINDS WILL SLOWLY DECREASE THIS EVENING.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 11:11 AM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Feb 27, 11:11 AM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CST FRI FEB 27 2009

.AVIATION...
MVFR CEILINGS ALONG I-35 ARE ERODING AND WILL SCATTERED OUT BY
19Z. LIGHT SOUTHWEST TO WEST WINDS THIS AFTERNOON WILL VEER TO THE
NORTHWEST TONIGHT. UNCERTAIN AT THIS TIME IF PATCHY FOG WILL
DEVELOP TONIGHT BEFORE THE COLD FRONT ARRIVES. A COLD FRONT WILL
MOVE THROUGH THE TERMINALS BY 09Z WITH NORTH WINDS 25KT GUSTING TO
35 KTS.

&&

.PREV DISCUSSION... /ISSUED 1103 AM CST FRI FEB 27 2009/

UPDATE...
STRATUS DECK CONTINUES TO ERODE AS MIXING IS ONGOING. THE DRY-
LINE HAS MOVED INTO EDWARDS AND VAL VERDE COUNTIES WHERE WINDS
HAVE SHIFTED TO THE WEST AND THE DEWPOINT AT ROCKSPRINGS HAS
FALLEN TO 39 DEGREES. THE COLD FRONT WAS STILL LOCATED OVER
NORTHWEST TEXAS FILTERING SOUTHWARD. WILL CONTINUE TO FCST
RECORD HIGH TEMPS FOR THIS AFTERNOON. HAVE ADJUSTED DEWPOINTS
AND SKY GRIDS.

PREV DISCUSSION... /ISSUED 553 AM CST FRI FEB 27 2009/

AVIATION...I-35 CORRIDOR TERMINALS MVFR CIGS TO OCCASIONAL
EMBEDDED IFR CIGS JUST ALONG THE ESCARPMENT TIL AROUND 15Z.
BECOMING VFR AFTER 16Z. WINDS SOUTH TO SOUTHWEST THIS
MORNING 5 TO 10 KTS BECOMING WEST AND NORTHWEST 10 TO 15 KTS
THIS AFTERNOON. AFTER O3Z..WINDS BECOMING NORTHERLY 10 TO 15
KTS. KDRT TERMINAL BRIEF IFR CIGS DEVELOPING TIL AROUND 15Z
BECOMING VFR. LIGHT AND VARIABLE WINDS BECOMING NORTHWEST 10
TO 15 KTS AND GUSTY AFTER 15Z. AFTER 23Z NORTHWEST TO NORTH
WINDS SUBSIDING TO 5 TO 10 KTS.

PREV DISCUSSION... /ISSUED 517 AM CST FRI FEB 27 2009/

DISCUSSION...
THE SUBTROPICAL RIDGE OVER MEXICO EXTENDS INTO SOUTHERN TEXAS
WHILE UPPER TROUGHS MOVE ACROSS THE GREAT BASIN AND THE MIDWEST.
THE MIDWEST TROUGH HAS CAUSED A STRONG COLD FRONT TO DROP SOUTH
TO NEAR THE DALLAS/FORT WORTH METROPLEX AS A DRYLINE DRIFTS EAST
ACROSS THE TRANS PECOS. MEANWHILE, RATHER MOIST SOUTHERLY LOWER
LEVEL FLOW PREVAILS ACROSS SOUTH CENTRAL TEXAS. THE DRYLINE WILL
SWEEP EAST TOWARD THE I-35 CORRIDOR THIS AFTERNOON AS THE COLD
FRONT MOVES INTO THE FAR NORTHERN HILL COUNTRY. TEMPERATURES WILL
WARM INTO THE 90S FROM THE RIO GRANDE TO NEAR THE SAN ANTONIO
AREA. HIGH TEMPERATURE RECORDS FOR TODAY FEBRUARY 27TH SHOULD BE
APPROACHED AND POSSIBLY BROKEN OR TIED. (SEE THE CLIMATE SECTION
BELOW FOR THE CURRENT RECORDS.) THE COLD FRONT SLOWLY MOVES
THROUGH TONIGHT WITH A STRONG SURGE OF COLDER AIR EARLY SATURDAY
MORNING AS THE GREAT BASIN TROUGH MOVES INTO THE CENTRAL PLAINS.
A TIGHT SURFACE PRESSURE GRADIENT BUILDS INTO THE AREA. THE UPPER
TROUGH DROPS INTO THE LOWER MISSISSIPPI VALLEY BY EVENING WITH
STRONG SUBSIDENCE DEVELOPING ALLOWING STRONG WINDS ALOFT TO MIX TO
THE SURFACE. AS A RESULT, HAVE GONE WITH A WIND ADVISORY FOR ALL
OF SOUTH CENTRAL TEXAS ON SATURDAY. EXPECT SUSTAINED WINDS OF 20
TO 30 MPH WITH GUSTS TO AROUND 40 MPH, ALTHOUGH CAN RULE OUT EVEN
HIGHER GUSTS. HIGHS WILL ONLY BE IN THE 60S ON SATURDAY. AS THE
UPPER TROUGH CLOSES OFF INTO A LOW OVER THE SOUTHEASTERN STATES
ERODING EASTERN FLANK OF THE SUBTROPICAL RIDGE, A SURFACE RIDGE
SLOWLY SETTLES INTO THE AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT.
WINDS DECREASE SATURDAY NIGHT AND COUPLED WITH LOW DEWPOINTS AND
CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE 30S. HIGHS
WILL REMAIN IN THE 60S ON SUNDAY WITH 30S AGAIN SUNDAY NIGHT. MAY
SEE SOME 20S IN THE NORMALLY COOLER HILL COUNTRY VALLEYS. THE
SURFACE RIDGE MOVES OFF TO THE EAST AS PRESSURES FALL IN THE HIGH
PLAINS. MOISTURE WILL BE SLOW TO RECOVER AS IT WILL BE PUSHED FAR
SOUTH. A WARMING TREND ENSUES ON MONDAY AND CONTINUES THROUGH
MUCH OF NEXT WEEK AS THE SUBTROPICAL RIDGE EXPANDS INTO SOUTHERN
TEXAS. NO RAIN IS EXPECTED DUE THE LACK OF SIGNIFICANT MOISTURE
AND DYNAMICS. HAVE GENERALLY GONE A CATEGORY OR TWO THAN MEX HIGHS
DUE TO DOWNSLOPE AND COMPRESSIONAL HEATING TODAY, DUE TO FULL
SUNSHINE AND A STRENGTHENING SUN ANGLE SATURDAY, AND DUE TO
DEVELOPING SOUTHWESTERLY FLOW MONDAY THROUGH THURSDAY. HAVE GONE A
CATEGORY COOLER THAN MEX LOWS SATURDAY NIGHT AND SUNDAY DUE TO
LOWER DEWPOINTS, LIGHTER WINDS, AND CLEAR SKIES.

FIRE WEATHER...
NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
FROM THE RIO GRANDE VALLEY EAST TO THE SAN ANTONIO AREA. RELATIVE
HUMIDITIES WILL FALL INTO THE TEENS AND SINGLE DIGITS BEHIND THE
DRYLINE WITH NORTHWEST WINDS OF 10 TO 20 MPH. A FIRE WEATHER WATCH
REMAINS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS FOR SATURDAY.
NORTHERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL SPREAD
ACROSS THE AREA WHILE RELATIVE HUMIDITIES FALL INTO THE TEENS,
ALTHOUGH COLDER TEMPERATURES MAY SHORTEN THE PERIOD OF THESE VERY
LOW HUMIDITIES. THE WATCH WILL PROBABLY BE UPGRADED LATER TODAY.
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE SUNDAY AND MONDAY
DUE TO VERY LOW RELATIVE HUMIDITIES, HOWEVER WINDS WILL BE LESS
THAN THE CRITICAL 15 TO 20 MPH.

CLIMATE...
RECORDS HIGHS FOR TODAY 2/27:
ATT 87/1999
AUS 86/1999
DRT 96/1918
SAT 90/1918

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  51  62  38  62 /   0   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  86  49  63  32  62 /   0   0   0   0   0
NEW BRAUNFELS MUNI AIRPORT     90  52  65  34  63 /   0   0   0   0   0
BURNET MUNI AIRPORT            80  44  61  32  61 /   0   0   0   0   0
DEL RIO INTL AIRPORT           92  54  70  39  70 /   0   0   0   0   0
GEORGETOWN MUNI AIRPORT        83  47  60  32  60 /   0   0   0   0   0
HONDO MUNI AIRPORT             91  51  67  31  68 /   0   0   0   0   0
SAN MARCOS MUNI AIRPORT        88  51  64  33  63 /   0   0   0   0   0
LA GRANGE - FAYETTE REGIONAL   84  52  63  33  61 /  -   10  -    0   0
SAN ANTONIO INTL AIRPORT       90  53  67  35  66 /   0   0   0   0   0
STINSON MUNI AIRPORT           91  55  68  34  66 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON
FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...
KERR...KINNEY...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

WIND ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

13/06
Hazardous weather outlook, Feb 27, 5:29 AM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 AM CST FRI FEB 27 2009

TXZ171>173-183>193-202>208-217>224-228-281130-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-DIMMIT-
529 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A PRE-FRONTAL TROUGH MOVING INTO THE REGION TODAY WILL BRING A
VERY DRY AIRMASS TO THE AREA. NEAR CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED THIS AFTERNOON FOR THE SPREAD OF FIRE
GENERALLY OVER THAT PORTION OF SOUTH CENTRAL TEXAS WEST OF
INTERSTATE 10 AND WEST OF I 35 FROM SAN ANTONIO SOUTHWARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A FIRE WEATHER WATCH IS IN EFFECT SATURDAY FROM 10 AM TO 6 PM FOR
GUSTY NORTH WINDS OF 20 TO 30 MPH AND RELATIVE HUMIDITIES FALLING
BELOW 20 PERCENT. A WIND ADVISORY WILL ALSO BE REQUIRED FOR THE
ENTIRE AREA FROM 6 AM TO 6 PM SATURDAY. ELEVATED FIRE WEATHER
CONDITIONS FOR THE SPREAD OF FIRE MAY EXIST SUNDAY AND MONDAY
IN THE DRY AIRMASS.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE
NEEDED.

TXZ194-209-225-281130-
LEE-FAYETTE-LAVACA-
529 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A WIND ADVISORY WILL BE IN EFFECT SATURDAY FROM 6 AM TO 6 PM
BEHIND A DRY COLD FRONT. GUSTY NORTH WINDS OF 20 TO 30 MPH
CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE
NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 5:33 AM CSTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more36 hr

Nearby

Red Flag Warnings in Texas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.